Global existence on nonlinear Schrödinger-IMBq equations

Yonggeun Cho*, Tohru Ozawa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


In this paper, we consider the Cauchy problem of SchrÖdinger-IMBq equations in ℝn, n ≥ 1. We first show the global existence and blowup criterion of solutions in the energy space for the 3 and 4 dimensional system without power nonlinearity under suitable smallness assumption. Secondly the global existence is established to the system with p-powered nonlinearity in Hs (ℝn), n = 1, 2 for some n/2 < s < min(2, p) and some p > n/2. We also provide a blowup criterion for n = 3 in Triebel-Lizorkin space containing BMO space naturally.

Original languageEnglish
Pages (from-to)535-552
Number of pages18
JournalKyoto Journal of Mathematics
Issue number3
Publication statusPublished - 2006
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Global existence on nonlinear Schrödinger-IMBq equations'. Together they form a unique fingerprint.

Cite this